Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999

Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...

Full description

Saved in:
Bibliographic Details
Main Author: American Mathematical Society
Format: Article
Language:English
Published: American Mathematical Society 2009
Subjects:
Online Access:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472
Tags: Add Tag
No Tags, Be the first to tag this record!
Institutions: Thư viện Trường Đại học Đà Lạt